Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 278, NWS Hastings, NE

July 25, 2012Thayer County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 25, 2012, 9:18 PM CDT for Thayer County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2012, 9:18 PM CDT (02:18 UTC)
Expired
Jul 25, 2012, 9:45 PM CDT
In force
27 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Thayer County, NE

The radar

The Grand Island radar (KUEX), 91 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 4:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1750 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1750 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
2262 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

614 
WUUS53 KGID 260218
SVRGID
NEC169-260245-
/O.NEW.KGID.SV.W.0278.120726T0218Z-120726T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
918 PM CDT WED JUL 25 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 945 PM CDT

* AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM GILEAD TO 6 MILES NORTH OF
  MAHASKA...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...

RURAL SOUTHEAST THAYER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4000 9744 4000 9745 4019 9747 4021 9737
      4000 9737
TIME...MOT...LOC 0218Z 269DEG 16KT 4015 9738 4006 9735
WIND...HAIL 60MPH 1.00IN

$$
3 follow-up statements
740 
WWUS53 KGID 260219
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
919 PM CDT WED JUL 25 2012

NEC169-260245-
/O.CON.KGID.SV.W.0278.000000T0000Z-120726T0245Z/
THAYER NE-
919 PM CDT WED JUL 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
THAYER COUNTY UNTIL 945 PM CDT...

AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GILEAD TO 5 MILES SOUTH OF
GILEAD...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN THAYER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4000 9744 4000 9745 4019 9747 4021 9737
      4000 9737
TIME...MOT...LOC 0220Z 269DEG 16KT 4018 9740 4007 9739
WIND...HAIL 60MPH 1.00IN

$$
088 
WWUS53 KGID 260232
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
932 PM CDT WED JUL 25 2012

NEC169-260245-
/O.CON.KGID.SV.W.0278.000000T0000Z-120726T0245Z/
THAYER NE-
932 PM CDT WED JUL 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
THAYER COUNTY UNTIL 945 PM CDT...

AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED NEAR GILEAD...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...

RURAL EAST CENTRAL THAYER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4004 9737 4005 9742 4019 9745 4021 9737
TIME...MOT...LOC 0232Z 269DEG 16KT 4019 9736 4010 9735
WIND...HAIL 60MPH 1.00IN

$$
221 
WWUS53 KGID 260238
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
938 PM CDT WED JUL 25 2012

NEC169-260249-
/O.EXP.KGID.SV.W.0278.000000T0000Z-120726T0245Z/
THAYER NE-
938 PM CDT WED JUL 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL THAYER COUNTY
WILL EXPIRE AT 945 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4004 9737 4005 9742 4019 9745 4021 9737
TIME...MOT...LOC 0239Z 269DEG 16KT 4019 9732 4010 9731

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:07 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 25, 7:07 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT WED JUL 25 2012

.UPDATE...THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE AS
TEMPERATURES HAVE DROPPED OFF FOLLOWING THE PASSAGE OF A COLD
FRONT AND WITH THE DEVELOPMENT OF CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 605 PM CDT WED JUL 25 2012/

AVIATION...00Z TAF. SCATTERED THUNDERSTORMS DEVELOPED IN THE
VCNTY OF KGRI EARLIER THIS AFTERNOON AND THE BRUNT OF THE
CONVECTION HAS SHIFTED WELL SOUTH OF THE TERMINAL..ALTHOUGH SOME
WEAKER SHOWERS AND ISOLATED TSTMS WERE STILL OCCURING NORTH OF
KGRI. WILL CONTINUE TO INCLUDE TSTM POTENTIAL FOR THE TERMINAL FOR
THE FIRST FEW HOURS OF THE TAF...WITH DRY CONDITIONS AFTER DARK.
OUTFLOW BOUNDARY AND COLD FRONT HAS PASSED KGRI AND WINDS WILL
REMAIN FROM A NORTHERLY DIRECTION.

PREV DISCUSSION... /ISSUED 323 PM CDT WED JUL 25 2012/

SHORT TERM...TONIGHT AND THURSDAY. MAIN FORECAST CONCERNS WILL BE
THUNDERSTORMS TONIGHT AND TEMPERATURES ON THURSDAY.

CURRENT RADAR SHOWS SHOWERS IN THE NORTHWEST PART OF THE FORECAST
AREA BUT THERE HAS BEEN LITTLE CHANGE IN LOCATION AND INTENSITY.
SURFACE ANALYSIS SHOWS A COLD FRONT DRIFTING THROUGH THE FORECAST
AREA THIS AFTERNOON. THE WINDS ARE NOT STRONG ON EITHER SIDE OF THE
FRONT AND THE LOCATION IS SHOWING UP MAINLY ON RADAR FROM NEAR YORK
NEBRASKA TO PHILLIPSBURG KANSAS AT THIS TIME.

THE LOCATION OF THE FRONT WILL BE IMPORTANT AS THUNDERSTORMS DEVELOP
THIS AFTERNOON AND EVENING. EXPECT THE THUNDERSTORMS TO DEVELOP
BEHIND THE FRONT IN THE AREA WHERE DEW POINTS ARE POOLING THIS
AFTERNOON. THE TIMING FOR THE THUNDERSTORMS SHOULD BE LATE THIS
AFTERNOON...THEN CONTINUE INTO THE EVENING. THE FRONT SHOULD
CONTINUE TO MOVE TO THE EAST/SOUTHEAST DURING THE EVENING AND
THUNDERSTORM CHANCES WILL MOVE TO THE SOUTHEAST PART OF THE FORECAST
AREA DURING THE EVENING AND INTO THE OVERNIGHT HOURS. BY LATE
TONIGHT THE THUNDERSTORMS SHOULD BE COMING TO AN END IN THE
NORTHWEST. SEVERE WEATHER IS POSSIBLE WITH THE STORMS. A DEEP
INVERTED V SOUNDING WOULD INDICATE THAT THE MOST LIKELY EVENTS WOULD
BE GUSTY WINDS. THERE IS GOOD MUCAPE IN THE EASTERN PART OF THE
FORECAST AREA DURING THE LATE AFTERNOON AND EARLY EVENING OF AROUND
5000 J/KG...BUT THERE IS WEAK SHEAR.

THE FRONT SHOULD BE TO THE SOUTHEAST OF THE FORECAST AREA BY
THURSDAY MORNING AND SKIES SHOULD BE MOSTLY CLEAR TO PARTLY CLOUDY.
TEMPERATURES WILL BE NOTABLY COOLER ON THURSDAY WITH READINGS ONLY
IN THE MID TO UPPER 90S.

LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. THERE WILL BE ON AND
OFF CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD WITH ABOVE NORMAL
TEMPERATURES...BUT STILL COOLER THAN THE RECENT HEAT WAVE.

GENERALLY NORTHWEST FLOW WILL PERSIST THROUGH THE PERIOD. WITH THE
NORTHWEST FLOW THERE WILL BE SEVERAL MAINLY WEAK UPPER LEVEL WAVES
THAT MOVE THROUGH THE AREA. THERE WILL BE ON AND OFF CHANCES FOR
THUNDERSTORMS THROUGH MUCH OF THE PERIOD. THE BEST CHANCES WILL BE
AFTERNOON AND OVERNIGHT...BUT THERE WILL BE OTHER CHANCES AS WELL.
THERE WILL BE A WAVE THAT MOVES THROUGH FRIDAY NIGHT INTO SATURDAY
THAT IS A LITTLE STRONGER. THERE IS ALSO A COLD FRONT THAT MOVES
THROUGH THE AREA SUNDAY NIGHT AND MONDAY WITH A STRONGER UPPER LEVEL
WAVE. OTHERWISE THERE WILL JUST BE ON AND OFF CHANCES AND TIMING THE
INDIVIDUAL WAVES AS THEY COME THROUGH IS A CHALLENGE. ONE THING TO
NOTE IS THAT EVEN THOUGH THERE ARE CHANCES FOR PRECIPITATION MOST OF
THE TIME IS SHOULD BE VERY SPOTTY.

TEMPERATURES WILL BE COOLER THAN RECENTLY WITH READINGS MOSTLY IN
THE 90S. THERE WILL BE A SLIGHT CLIMB IN TEMPERATURES FROM FRIDAY
THROUGH SUNDAY THEN A BIT COOLER BEHIND THE NEXT COLD FRONT AGAIN.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&
Hazardous weather outlook, Jul 25, 8:09 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
809 PM CDT WED JUL 25 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
261200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
809 PM CDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DIMINISH EARLY TONIGHT IN NORTH
CENTRAL KANSAS.  SEVERE WEATHER IS NO LONGER EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

BETWEEN FRIDAY NIGHT AND SUNDAY NIGHT...THERE IS A CHANCE FOR MAINLY
NIGHTTIME THUNDERSTORMS ACROSS PARTS OF THE OUTLOOK AREA...WITH
ADDITIONAL STORM CHANCES ARRIVING DURING THE DAYTIME HOURS MONDAY
AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED DURING THESE PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 25, 7:12 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
712 PM CDT WED JUL 25 2012

KSZ019-260045-
MITCHELL KS-
712 PM CDT WED JUL 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY
UNTIL 745 PM CDT...

AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ASHERVILLE...OR 11 MILES
SOUTH OF BELOIT...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SIMPSON...
  ASHERVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3921 9826 3924 9827 3936 9827 3948 9793
      3938 9792 3922 9792 3921 9796
TIME...MOT...LOC 0012Z 210DEG 23KT 3934 9802

BRYANT
Local storm report, Jul 25, 7:26 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
726 PM CDT WED JUL 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     10 S BELOIT             39.32N 98.11W
07/25/2012  E55 MPH          MITCHELL           KS   COUNTY OFFICIAL

            WIND GUSTS AT 50 TO 55 MPH.

&&

REED
Local storm report, Jul 25, 7:32 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
732 PM CDT WED JUL 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     1 NW SIMPSON            39.40N 97.95W
07/25/2012  E60 MPH          MITCHELL           KS   COUNTY OFFICIAL

            ESTIMATED 60 MPH WIND GUSTS. ROUND HAY BALE ROLLED ACROSS
            ROAD NEAR GREENWOOD CEMETARY.

&&

REED
Special weather statement, Jul 25, 8:47 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
847 PM CDT WED JUL 25 2012

KSZ006-260215-
SMITH KS-
847 PM CDT WED JUL 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SMITH COUNTY UNTIL 915 PM
CDT...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ATHOL...OR 21 MILES EAST OF PHILLIPSBURG...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SMITH CENTER...
  BELLAIRE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3988 9864 3964 9862 3965 9903 3983 9904
TIME...MOT...LOC 0147Z 268DEG 12KT 3974 9892
Local storm report, Jul 25, 8:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
856 PM CDT WED JUL 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             3 S ATHOL               39.72N 98.92W
07/25/2012  E0.25 INCH       SMITH              KS   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED BY SPOTTER.

&&

REED
Special weather statement, Jul 25, 9:05 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
905 PM CDT WED JUL 25 2012

NEZ087-260230-
THAYER NE-
905 PM CDT WED JUL 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THAYER COUNTY UNTIL
930 PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MAHASKA...OR 36 MILES
NORTHEAST OF CONCORDIA...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GILEAD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4001 9749 4016 9751 4017 9737 4017 9736
      4000 9737
TIME...MOT...LOC 0205Z 249DEG 14KT 4006 9739

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 9:05 PM CDTSpecial Weather StatementGIDThayer25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.